# SDR SWAA2021052622780

- Difficulty date: October 13, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO PIT FLOOR PANEL BREAK AT STA 767 +5' RBL 12; W/L 156 / AFT CARGO PIT FLOOR PNL BREAK AT STA 767 + 5 RBL 12 W/L 156 IS CORRODED. REPLACED FLOOR PNL BREAK AT STA 767 + 5 WITH NEW P/N 146A9401-4 I/A/W AIPC 53-42-11-26 ITEM 955 AND SRM 51-40-02-0G-0. 'A' TAG WN5595
